Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 349025, 11 pages
http://dx.doi.org/10.1155/2013/349025
Research Article

Upper and Lower Solution Method for Fractional Boundary Value Problems on the Half-Line

Department of Mathematics, Huaiyin Normal University, Huai’an, Jiangsu 223300, China

Received 14 August 2013; Revised 25 October 2013; Accepted 27 October 2013

Academic Editor: Saeid Abbasbandy

Copyright © 2013 Dandan Yang and Chuanzhi Bai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dandan Yang and Chuanzhi Bai, “Upper and Lower Solution Method for Fractional Boundary Value Problems on the Half-Line,” Journal of Applied Mathematics, vol. 2013, Article ID 349025, 11 pages, 2013. doi:10.1155/2013/349025